# SDR SIMA201119403

- Difficulty date: July 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 22,135 hours, 19,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE 312AR CUTOUT GOUGED AT THE FORWARD LOWER END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-1834.  THE AIRCRAFT WAS RETURNED TO SERVICE.
